# SDR DL76S020512

- Difficulty date: May 7, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 49,808 hours, 24,278 cycles
- Engine: Ge CF680A2
- Engine time: 45,054 hours, 21,953 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580321
- Condition: Failed
- Location: Nr 2
- Part time: 45,054 hours, 21,953 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ENGINE STALLED ON TAKEOFF WITH EGT EXCEEDING REDLINE.  NR 2 ENG REPLACED.
